# SDR 96ZZZX5838

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27236
- Make and model: Piper PA-31-350
- Aircraft serial: 317752111
- Engine: Lyc LTIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Plunger Assy
- Part number: 78290
- Condition: Lifter Broken
- Location: Nr 1 Cyl Exh
- Part time: 1,097 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT NOTICED OIL COMING FROM COWLING.  INVESTIGATION REVEALED NR 1 CYLINDER EXHAUST VALVE TRAIN FAILURE, PUSH ROD BENT, AND HYDRAULIC LIFTER BROKEN.  CAUSE UNKNOWN.  EXHAUST VALVE TO GUIDE CLEARANCE OKAY.
